# SDR 95ZZZY0999

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N420MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7077
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: 024716
- Condition: Pin Broke
- Location: Anti Coll
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANODE PIN BROKE OFF DURING LAMP REPLACEMENT.  XENON TUBE DID NOT BURST.  REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
